# SDR DHL2008763524

- Difficulty date: March 1, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 2,878 hours, 3,344 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE CORRODED AT BS 1130, BETWEEN STR 28R AND 29R, AFT SIDE.  REMOVED, FABRICATED SHEAR TIE FROM 7075-T6, .050" BY 6" BY 2.5", PO NR 9006153, AND INSTALLED NEW SHEAR TIE PER B727 SRM 53-10-4 FIG 4, 53-10-2, AND 51-30-2.
